# SDR REXA2013092501902

- Difficulty date: September 25, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORE COWL OUTER SKIN CHAFED AT PYLON SEAL AREA.  REPAIRED IAW EA CRJ954-02935.
